# SDR CALA2011032500199

- Difficulty date: March 4, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 1163 LBL 11 SEAT TRACK LIP FOUND CORROSION.  CABIN STA 1070 TO STA 1165 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52 REPAIR 12 ATT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 16 ACCOMPLISHED.
